# SDR HEEA080313

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,314 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Rod End Assy
- Component: Rod End Assy
- Component part number: 10513144
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD ROD END BEARINGS WORN. REPLACED WITH SERVICEABLE PARTS.
